# SDR 9511249964

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE HANDLE FROM THE CLIPS.  ADJUSTED THE HANDLE PER MAINTENANCE MANUAL 53-50-03.
